Michael Albert
Michael Albert
Professor of Computer Science, Otago University
Verified email at cs.otago.ac.nz - Homepage
Cited by
Cited by
Lessons in play: an introduction to combinatorial game theory
MH Albert, RJ Nowakowski, D Wolfe
AK Peters Ltd, 2007
Simple permutations and pattern restricted permutations
MH Albert, MD Atkinson
Discrete Mathematics 300 (1-3), 1-15, 2005
A proof of Ehrenfeucht's Conjecture
MH Albert, J Lawrence
Theoretical Computer Science 41, 121-123, 1985
Multicoloured hamilton cycles
M Albert, A Frieze, B Reed
the electronic journal of combinatorics 2 (1), R10, 1995
The enumeration of simple permutations
MH Albert, MD Atkinson, M Klazar
arXiv preprint math/0304213, 2003
The insertion encoding of permutations
MH Albert, S Linton, N Ruskuc
Electron. J. Combin 12 (1), 31, 2005
Geometric grid classes of permutations
M Albert, M Atkinson, M Bouvel, N Ruškuc, V Vatter
Transactions of the American Mathematical Society 365 (11), 5859-5881, 2013
On the Stanley–Wilf limit of 4231-avoiding permutations and a conjecture of Arratia
MH Albert, M Elder, A Rechnitzer, P Westcott, M Zabrocki
Advances in Applied Mathematics 36 (2), 96-105, 2006
Distance functions for categorical and mixed variables
B McCane, M Albert
Pattern Recognition Letters 29 (7), 986-993, 2008
Safe communication for card players by combinatorial designs for two-step protocols
MH Albert, MD Atkinson, HP Van Ditmarsch, CC Handley, REL Aldred
On packing densities of permutations
MH Albert, MD Atkinson, CC Handley, DA Holton, W Stromquist
the electronic journal of combinatorics 9 (1), R5, 2002
Regular closed sets of permutations
MH Albert, MD Atkinson, N Ruškuc
Theoretical Computer Science 306 (1-3), 85-100, 2003
Algorithms for pattern involvement in permutations
MH Albert, REL Aldred, MD Atkinson, DA Holton
International Symposium on Algorithms and Computation, 355-367, 2001
Functions with bounded n-th differences
M Albert, JA Baker
Ann. Polon. Math 43 (93), 103, 1983
Random graph orders
MH Albert, AM Frieze
Order 6 (1), 19-30, 1989
On 3^*-connected graphs
M Albert, REL Aldred, D Holton, J Sheehan
Australasian Journal of Combinatorics 24, 193-208, 2001
Formación para la Investigación y la Innovación Docente (Instituto de Ciencias de la Educación. Universidad de Murcia)
ME Albert, JMM Izquierdo
Revista de Docencia Universitaria 5 (1), 2007
Longest increasing subsequences in sliding windows
MH Albert, A Golynski, AM Hamel, A López-Ortiz, SS Rao, MA Safari
Theoretical Computer Science 321 (2-3), 405-414, 2004
Permutations of a multiset avoiding permutations of length 3
MH Albert, REL Aldred, MD Atkinson, C Handley, D Holton
European Journal of Combinatorics 22 (8), 1021-1031, 2001
The game of end-nim
MH Albert, RJ Nowakowski
the electronic journal of combinatorics, R1-R1, 2001
The system can't perform the operation now. Try again later.
Articles 1–20